Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Face turning red in sun after using skinLite cream. Safe to use?

Hi ,

I am 34 years old and my face is oily in nature. I started getting warts (mussa) all over my body , more on my neck and now face is getting full with it. My cousin started using skinLite cream and they all become fairer ..But when they go out in son their face is turning red it safe to use skinLight cream for a long term or suggest me some remedies for this warts to fall and lighten the skin.
My weight is 64 kg and height is 5.3" feet ..My left sole pain sevearly after getting up in the morning . and after sitting for a long time , i am unable to walk without support... can u help me with this ?
Thanks in advance
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi warts are viral infection of skin with HPV.The treatment is usually to cautery the wart or use cryotherpy that is to freeze it with liquid nitrogen in few sessions the warts will shed off.
AS for redness of skin after using skinlite cream is concerned it is due to photosensitization produced by some bleaching agents like hydroquinones,
TO lighten the skin complexion you should use creams containing kojic acid,glycolic acid ,Arbutin,,vit c and vit E.Another option for skin lightening is to use Glutathione cap or inj.
also use sun block with spf of atleast 60.
Regarding your heel pain grt an Xray done and consult an orthapaedic.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor